# SDR AALA20160618001

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 50,277 hours, 20,260 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 21118
- Condition: Faulty
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CLIMB THE ANTI-SKID INOPERATIVE LIGHT ILLUMINATED.  MAINTENANCE R & R THE NR 4 ANTI-SKID VALVE IAW MCM 32-94-11.  ANTI-SKID INOPERATIVE LIGHT EXTINGUISHED.  SYSTEM CHECKS NORMAL.
